If I could impress upon you only one thing, it would be this: The symptoms of paxil withdrawal will end. They can't go on forever. They can't.
You will survive!
* * *
The paxil withdrawal symptoms include (but are not limited to):
- Dizziness, which can be quite extreme at times.
- Shocks, called the 'zaps'; usually starting in the mouth or head, and extending out through the body.
- Sensory sensitivity, especially sounds. Any noise can become a painful experience. Also, being under florescent lights can create discomfort. Touch, motion and even smell can be painful.
- Nausea, very common with paxil withdrawal.
- Confusion, memory problems, and difficulty with concentration.
- Severe insomnia and/or nightmares, (now there's a winning combination).
- Extreme mood swings, such as intense grief and intense anger. Plan for this in advance!
- Suicidal thoughts. If the urge to kill yourself becomes too strong and the argument becomes too logical, think of those who love you. Think of the thousands of others who have or who will go through a similar agony. Just don't give up!
- Headaches, sometimes quite severe.
- Reduced motor skills, such as difficulty walking or talking.
- Reduced or no appetite.
- Intense fear of losing your sanity.
- Depersonalization, where nothing seems real; it's like you are outside your body.
- Panic attacks, even if you've never had them before.
- Sweating, sometimes profusely.
- Blurred vision.
- Muscle cramps and stomach cramps.
- Chills/hot flashes, part of the 'paxil-flu'.
- Painful, swollen eyes or mouth.
- Hard to swallow.
- Grinding teeth.